This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hi i am 17 years old and im on strattera for about a week and a half . I started with a 25 mg dose and after a week i went on 40 mg . From the recent beggining of my therapy i started having symptoms such as decreased sex drive with my relationship and an impotence to achieve "hard " errection sometimes, symptoms that dont insist and i would like to believe tha they are due to psychosomatic reasons as i got terrified when i read the possible side effects of strattera. But what really bothers me is that the quantity of my ejaculation has been decreased and also it has no pressure itslike i cant control the muschle that controls the urine flow . And i thought about problems with my prostate etc As i searched the net about prostate irritation and other symptoms from other people tha experience same problems with strattera. I would like to ask if strattera can possibly affect the urinary system at all although it is called non stimulant or if it is just a story fed from my fear.... Thx for your patience!
Yes, strattera could be responsible for both the sexual and urinary side effects. If the symptoms are more than mild, I would suggest seeking a review with your prescribing doctor for a possible change in medications.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.